MathSciNet Relay Station
MathSciNet bibliographic data
MR590212 41A05 (41A63)
Micchelli, Charles A. A constructive approach to Kergin interpolation in ${\bf R}\sp{k}$: multivariate $B$-splines and Lagrange interpolation. Rocky Mountain J. Math. 10 (1980), no. 3, 485–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement